Characterizations of geometric distribution through progressively Type-II right-censored order statistics

N. Balakrishnan , E. Cramer , Anna Dembińska

Abstract

Otrzymano nowe twierdzenia charakteryzujące rozkład geometryczny za pomocą własności progresywnie cenzurowanych statystyk porządkowych typu drugiego. Twierdzenia te podano także w ogólniejszej wersji – w terminach uogólnionych statystyk porządkowych
Author N. Balakrishnan
N. Balakrishnan,,
-
, E. Cramer
E. Cramer,,
-
, Anna Dembińska ZPSMF
Anna Dembińska,,
- Department of Stochastic Processes and Financial Mathematics
Journal seriesStatistics, ISSN 0233-1888
Issue year2011
Vol45
No6
Pages559-573
LanguageEnglish
Score (nominal)20
Publication indicators WoS Impact Factor: 2011 = 0.724 (2) - 2011=0.759 (5)
Citation count*4 (2015-04-29)
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back